# SDR ASAA2022040137883

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,460 hours, 14,411 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: 41P5025
- Condition: Damaged
- Location: #2 Engine Oil Ta
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF L/P 60343057 GVI OF #2 ENGINE FOR OIL LEAKS ACCOMPLISHED. FOUND ENGINE OIL POOLING INSIDE FAN COWL. GROUNDED - YES. OPENED #2 ENG FAN COWLS. FOUND OIL CAP AND OIL CAP O-RING DAMAGED. REMOVED AND REPLACED OIL CAP, OIL CAP O-RING AND LEAK CHECK NORMAL.
